Group by: Item Type | Date | No Grouping
Jump to: Article | Monograph
Number of items: 5.

Article

Alziary, Bénédicte and Takáč, Peter (2018) Analytic solutions and complete markets for the Heston model with stochastic volatility. Electronic Journal of Differential Equations, vol. 168. pp. 1-54.

Giacomoni, Jacques, Schindler, Ian and Takáč, Peter (2015) Singular quasilinear elliptic systems and H\"older regularity. Differential and Integral Equations. An International Journal for Theory & Applications, vol. 20 (n° 3/4). pp. 259-298.

Alziary, Bénédicte and Takáč, Peter (2012) Option Pricing for Stocks with Dividends: An Analytic Approach by PDEs. Monografıas de la Real Academia de Ciencias de Zaragoza (n° 38). pp. 125-136.

Giacomoni, Jacques, Schindler, Ian and Takáč, Peter (2012) Singular quasilinear elliptic equations and Hölder regularity. Comptes rendus. Mathématique (7-8). pp. 383-388.

Monograph

Alziary, Bénédicte and Takáč, Peter (2017) On the Heston Model with Stochastic Volatility: Analytic Solutions and Complete Markets. TSE Working Paper, n. 17-796, Toulouse

This list was generated on Wed Jun 12 19:59:01 2024 CEST.